# SDR AALA201612139005

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 29,427 hours, 10,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REFLECTOR AT SEAT 1C MISSING OVER EMERGENCY EXIT LIGHT, BULB STILL WORKS. REPLACED COVER. REPLACED LED LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
